The zero curvature equation for rigid CR-manifolds

Vladimir Ejov, Gerd Schmalz

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    In this paper, we present the general analytic solution to the zero curvature equation for rigid three-dimensional CR-manifolds. The solutions are uniquely determined by one function and four real parameters.

    Original languageEnglish
    Pages (from-to)443-447
    Number of pages5
    JournalComplex Variables and Elliptic Equations: An International Journal
    Volume61
    Issue number4
    DOIs
    Publication statusPublished - 2016

    Fingerprint Dive into the research topics of 'The zero curvature equation for rigid CR-manifolds'. Together they form a unique fingerprint.

    Cite this